# SDR SWAA2021080534834

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF HAS CORROSION / REMOVED CORROSION FROM FWD CARGO PANEL # 120CF 30 INS OF CORROSION FROM R/H SIDE OF PANEL ALLOWED 20' OUT OF LIMITS I/A/W 737-800 SRM 53-00-53-1A-1 FABRICATED PANEL # 120 CF I/A/W 737 AMM 25-52-01-201-801; 737 AMM 51-21-41-370-801 AND 737 AMM 51-21-72-370-804. A TAG 39942.
